# SDR 9609562768

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 1.50 INCH CRACK INSIDE THE UPPER LEFT TORQUE BOX AFT LOWER OUTBOARD CORNER END FITTING FS 1342.   REPLACED FITTING PER SRM 51-10-1, PG. 4.
